# SDR FDEA201002250520

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK AFT UPPER SURFACE APPROX STA 1229, X = 17 FOUND WITH SURFACE CORROSION.  MAIN DECK CARGO -CTR TANK AFT UPPER SURFACE APPROX STA 1229, X =17, SURFACE CORROSION REPAIRED IAW EA 1-5710-132348. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REVISION 109.
